Case Report: A Case of Agranulocytosis Secondary to Rechallenge With Clozapine Following Severe Neutropenia During Previous Therapy
J Clin Psychiatry 2011;72(12):1659
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Data providing information on outcome in patients rechallenged with clozapine after previous agranulocytosis during clozapine treatment are scarce. Clinicians have been urged to publish their cases, since a greater number of cases in the literature may enable the detection of plausible risk factors.
We report the case of a 46-year-old man diagnosed with paranoid schizophrenia and uncontrollable violent behavior who was rechallenged with clozapine after a severe neutropenia during previous therapy.